# SDR QXEA2024081200195

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N653QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000930
- Aircraft time: 3,987 hours, 3,131 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Fire Ex
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE CRG FWD FIREX HI ARM ILLUMINATED ON SHORT FINAL, AND RED LIGHT ON FIRE EXTINGUISHER CARGO SMOKE FWD ILLUMINATED. BOTH MESSAGE AND LIGHT WENT AWAY ON THEIR OWN AFTER ABOUT 30 SECONDS. REMOVED FROM SERVICE. RESET RHCBP C31 AURAL 2 AND C32 CIRCUIT BREAKERS PER GPM. 9.2.2.1. PERFORMED OPS TEST OF THE MASTER WARNING/CAUTION IAW AMM TASK 31-52-00-710-801-A, AND AURAL WARNING OPS TEST IAW AMM TASK 31-51-00-710-801-A, BOTH OPS TEST GOOD. NO HISTORY IN THE LAST 14 DAYS. OK FOR CONTINUED SERVICE. AURAL WRN SYS FAULT EICAS MESSAGE EXTINGUISHED. RETURNED TO SERVICE.
